Publication list – Massimiliano Gubinelli

October 2020

Preprints

  1. Albeverio, S., Borasi, L., De Vecchi, F. C., Gubinelli, M, 2020. Grassmannian Stochastic Analysis and the Stochastic Quantization of Euclidean Fermions. arXiv:2004.09637 (submitted)

  2. Barashkov, N., Gubinelli, M., 2020. The Φ43 Measure via Girsanov's Theorem. arXiv:2004.01513 (accepted in Duke Jour.)

  3. Galeati, L., Gubinelli, M.,2020. Noiseless Regularisation by Noise. arXiv:2003.14264 (accepted in Rev. Math. Iber.)

  4. Galeati, L., Gubinelli, M., 2020. Prevalence of ρ-Irregularity and Related Properties. arXiv:2004.00872 (submitted)

  5. Gubinelli, M., Koch, H., Oh, T., Tolomeo, L., 2020. Global Dynamics for the Two-Dimensional Stochastic Nonlinear Wave Equations. arXiv:2005.10570 (accepter IMRN)

  6. De Vecchi, F. C., Gubinelli, M., 2019. A Note on Supersymmetry and Stochastic Differential Equations.  arXiv:1912.04830 (published)

  7. Gubinelli, M., Koch, H., Oh, T., 2018. Paracontrolled approach to the three-dimensional stochastic nonlinear wave equation with quadratic nonlinearity. arXiv:1811.07808 (accepted JEMS)

 

Refereed publications

  1. Albeverio, S., De Vecchi, F.C., Gubinelli, M., 2020+. The elliptic stochastic quantization of some two dimensional Euclidean QFTs. arXiv:1906.11187 (to appear in Ann. I.H.P. PS)

  2. Gubinelli, M., Hofmanova, M., 2020+. A PDE construction of the Euclidean Φ43 quantum field theory. arXiv:1810.01700 (to appear in Comm. Math. Phys)

  3. Barashkov, N., Gubinelli, M., 2020+. A variational method for Φ43arXiv:1805.10814 (to appear in Duke Jour.)

  4. Gubinelli M., Turra, M., 2020. Hyperviscous Stochastic Navier-Stokes Equations with White Noise Invariant Measure in Two Dimensions. Stochastics and Dynamics, 2040005. https://doi.org/10.1142/S0219493720400055

  5. Gubinelli, M., Perkowski, N., 2020. The Infinitesimal Generator of the Stochastic Burgers Equation. Probability Theory and Related Fields. https://doi.org/10.1007/s00440-020-00996-5

  6. Albeverio, S., De Vecchi, F.C., Gubinelli, M., 2020. Elliptic stochastic quantization. Annals of Probability 48, no. 4: 1693–1741. https://doi.org/10.1214/19-AOP1404

  7. Gubinelli, M., Souganidis, T., Tzvetkov, N., 2019. Singular Random Dynamics: Cetraro, Italy 2016, C.I.M.E. Foundation Subseries. Springer International Publishing. https://doi.org/10.1007/978-3-030-29545-5

  8. Gubinelli, M., Hofmanová, M., 2019. Global Solutions to Elliptic and Parabolic Φ4 Models in Euclidean Space. Comm. in Mathematical Physics 368, 1201–1266. https://doi.org/10.1007/s00220-019-03398-4

  9. Gubinelli, M., Ugurcan, B., Zachhuber, I., 2019. Semilinear evolution equations for the Anderson Hamiltonian in two and three dimensions. Stoch PDE: Anal Comp. https://doi.org/10.1007/s40072-019-00143-9

  10. Furlan, M., Gubinelli, M., 2019. Paracontrolled quasilinear SPDEs. Ann. Probab. 47, 1096–1135. https://doi.org/10.1214/18-AOP1280

  11. Furlan, M., Gubinelli, M., 2019. Weak universality for a class of 3d stochastic reaction-diffusion models. Probab. Theory Related Fields 173, 1099–1164. https://doi.org/10.1007/s00440-018-0849-6

  12. Deya, A., Gubinelli, M., Hofmanová, M., Tindel, S., 2019. One-dimensional reflected rough differential equations. Stochastic Processes and their Applications 129, 3261–3281. https://doi.org/10.1016/j.spa.2018.09.007

  13. Deya, A., Gubinelli, M., Hofmanová, M., Tindel, S., 2019. A priori estimates for rough PDEs with application to rough conservation laws. Journal of Functional Analysis 276, 3577–3645. https://doi.org/10.1016/j.jfa.2019.03.008

  14. Beck, L., Flandoli, F., Gubinelli, M., Maurelli, M., 2019. Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness. Electron. J. Probab. 24, 1–72. https://doi.org/10.1214/19-EJP379

  15. Gubinelli, M., Perkowski, N., 2018. Probabilistic Approach to the Stochastic Burgers Equation, in: Eberle, A., Grothaus, M., Hoh, W., Kassmann, M., Stannat, W., Trutnau, G. (Eds.), Stochastic Partial Differential Equations and Related Fields, Springer Proceedings in Mathematics & Statistics. Springer International Publishing, pp. 515–527.

  16. Gubinelli, M., Perkowski, N., 2018. An Introduction to Singular SPDEs, in: Eberle, A., Grothaus, M., Hoh, W., Kassmann, M., Stannat, W., Trutnau, G. (Eds.), Stochastic Partial Differential Equations and Related Fields, Springer Proceedings in Mathematics & Statistics. Springer International Publishing, pp. 69–99.

  17. Gubinelli, M., Perkowski, N., 2018. Energy solutions of KPZ are unique. J. Amer. Math. Soc. 31, 427–471. https://doi.org/10.1090/jams/889

  18. Gubinelli, M., Koch, H., Oh, T., 2018. Renormalization of the two-dimensional stochastic nonlinear wave equations. Transactions of the American Mathematical Society 1. https://doi.org/10.1090/tran/7452

  19. Gubinelli, M., 2018. A panorama of singular SPDEs, in: Proc. Int. Cong. of Math. pp. 2277–2304.

  20. Gubinelli, M., Perkowski, N., 2017. KPZ Reloaded. Communications in Mathematical Physics 349, 165–269. https://doi.org/10.1007/s00220-016-2788-3

  21. Diehl, J., Gubinelli, M., Perkowski, N., 2017. The Kardar–Parisi–Zhang Equation as Scaling Limit of Weakly Asymmetric Interacting Brownian Motions. Communications in Mathematical Physics 354, 549–589. https://doi.org/10.1007/s00220-017-2918-6

  22. Bailleul, I., Gubinelli, M., 2017. Unbounded rough drivers. Annales de la Faculté des Sciences de Toulouse Mathématiques 26, 795–830. https://doi.org/10.5802/afst.1553

  23. Gubinelli, M., Perkowski, N., 2016. The Hairer-Quastel universality result at stationarity, in: Stochastic Analysis on Large Scale Interacting Systems, RIMS Kôkyûroku Bessatsu, B59. Res. Inst. Math. Sci. (RIMS), Kyoto, pp. 101–115.

  24. Gubinelli, M., Imkeller, P., Perkowski, N., 2016. A Fourier analytic approach to pathwise stochastic integration. Electron. J. Probab. 21, Paper No. 2, 37. https://doi.org/10.1214/16-EJP3868

  25. Gubinelli, M., 2016. Infinite Dimensional Rough Dynamics, in: The Abel Symposium. Springer, pp. 401–413.

  26. Catellier, R., Gubinelli, M., 2016. Averaging along irregular curves and regularisation of ODEs. Stochastic Processes and their Applications 126, 2323–2366. https://doi.org/10.1016/j.spa.2016.02.002

  27. Gubinelli, M., Perkowski, N., 2015. Lectures on singular stochastic PDEs, Ensaios Matemáticos [Mathematical Surveys]. Sociedade Brasileira de Matemática, Rio de Janeiro.

  28. Gubinelli, M., Imkeller, P., Perkowski, N., 2015. Paracontrolled distributions and singular PDEs. Forum Math. Pi 3, e6, 75. https://doi.org/10.1017/fmp.2015.2

  29. Chouk, K., Gubinelli, M., 2015. Nonlinear PDEs with Modulated Dispersion I: Nonlinear Schrödinger Equations. Comm. Partial Differential Equations 40, 2047–2081.

  30. Gubinelli, M., Hiroshima, F., Lörinczi, J., 2014. Ultraviolet renormalization of the Nelson Hamiltonian through functional integration. Journal of Functional Analysis 267, 3125–3153. https://doi.org/10.1016/j.jfa.2014.08.002

  31. Van Der Hoeven, J., Grozin, A., Gubinelli, M., Lecerf, G., Poulain, F., Raux, D., 2013. GNU TeXmacs: a scientific editing platform. ACM Communications in Computer Algebra 47, 59–61.

  32. Gubinelli, M., Jara, M., 2013. Regularization by noise and stochastic Burgers equations. Stoch. Partial Differ. Equ. Anal. Comput. 1, 325–350. https://doi.org/10.1007/s40072-013-0011-5

  33. Brzeźniak, Z., Gubinelli, M., Neklyudov, M., 2013. Global solutions of the random vortex filament equation. Nonlinearity 26, 2499–2514. https://doi.org/10.1088/0951-7715/26/9/2499

  34. Gubinelli, M., 2012. Rough solutions for the periodic Korteweg–de Vries equation. Commun. Pure Appl. Anal. 11, 709–733. https://doi.org/10.3934/cpaa.2012.11.709

  35. Flandoli, F., Gubinelli, M., Priola, E., 2012. Remarks on the stochastic transport equation with Hölder drift. Rend. Semin. Mat. Univ. Politec. Torino 70, 53–73.

  36. Deya, A., Gubinelli, M., Tindel, S., 2012. Non-linear rough heat equations. Probab. Theory Related Fields 153, 97–147. https://doi.org/10.1007/s00440-011-0341-z

  37. Gubinelli, M., 2011. Abstract integration, combinatorics of trees and differential equations, in: Combinatorics and Physics, Contemp. Math. Amer. Math. Soc., Providence, RI, pp. 135–151.

  38. Flandoli, F., Gubinelli, M., Priola, E., 2011. Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations. Stochastic Process. Appl. 121, 1445–1463. https://doi.org/10.1016/j.spa.2011.03.004

  39. Gubinelli, M., Tindel, S., 2010. Rough evolution equations. Ann. Probab. 38, 1–75. https://doi.org/10.1214/08-AOP437

  40. Gubinelli, M., 2010. Ramification of rough paths. J. Differential Equations 248, 693–721. https://doi.org/10.1016/j.jde.2009.11.015

  41. Flandoli, Franco, Gubinelli, M., Priola, E., 2010. Does noise improve well-posedness of fluid dynamic equations?, in: Stochastic Partial Differential Equations and Applications, Quad. Mat. Dept. Math., Seconda Univ. Napoli, Caserta, pp. 139–155.

  42. Flandoli, F., Gubinelli, M., Priola, E., 2010. Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift. Bull. Sci. Math. 134, 405–422. https://doi.org/10.1016/j.bulsci.2010.02.003

  43. Flandoli, F., Gubinelli, M., Priola, E., 2010. Well-posedness of the transport equation by stochastic perturbation. Invent. Math. 180, 1–53. https://doi.org/10.1007/s00222-009-0224-4

  44. Caravenna, F., Giacomin, G., Gubinelli, M., 2010. Large scale behavior of semiflexible heteropolymers. Ann. Inst. Henri Poincaré Probab. Stat. 46, 97–118. https://doi.org/10.1214/08-AIHP310

  45. Gubinelli, M., Lörinczi, J., 2009. Gibbs measures on Brownian currents. Comm. Pure Appl. Math. 62, 1–56. https://doi.org/10.1002/cpa.20260

  46. Flandoli, F., Gubinelli, M., Russo, F., 2009. On the regularity of stochastic currents, fractional Brownian motion and applications to a turbulence model. Ann. Inst. Henri Poincaré Probab. Stat. 45, 545–576. https://doi.org/10.1214/08-AIHP174

  47. Flandoli, F., Gubinelli, M., Hairer, M., Romito, M., 2008. Rigorous remarks about scaling laws in turbulent fluids. Comm. Math. Phys. 278, 1–29. https://doi.org/10.1007/s00220-007-0398-9

  48. Berselli, L.C., Gubinelli, M., 2007. On the global evolution of vortex filaments, blobs, and small loops in 3D ideal flows. Comm. Math. Phys. 269, 693–713. https://doi.org/10.1007/s00220-006-0142-x

  49. Gubinelli, M., Lejay, A., Tindel, S., 2006. Young integrals and SPDEs. Potential Anal. 25, 307–326. https://doi.org/10.1007/s11118-006-9013-5

  50. Gubinelli, Massimiliano, 2006. Rooted trees for 3D Navier-Stokes equation. Dyn. Partial Differ. Equ. 3, 161–172. https://doi.org/10.4310/DPDE.2006.v3.n2.a3

  51. Gubinelli, M., 2006. Gibbs measures for self-interacting Wiener paths. Markov Process. Related Fields 12, 747–766.

  52. Caravenna, F., Giacomin, G., Gubinelli, M., 2006. A numerical approach to copolymers at selective interfaces. J. Stat. Phys. 122, 799–832. https://doi.org/10.1007/s10955-005-8081-z

  53. Flandoli, Franco, Gubinelli, M., Giaquinta, M., Tortorelli, V.M., 2005. Stochastic currents. Stochastic Process. Appl. 115, 1583–1601. https://doi.org/10.1016/j.spa.2005.04.007

  54. Flandoli, F., Gubinelli, M., 2005. Statistics of a vortex filament model. Electron. J. Probab. 10, no. 25, 865–900 (electronic). https://doi.org/10.1214/EJP.v10-267

  55. Caracciolo, S., Gambassi, A., Gubinelli, M., Pelissetto, A., 2005. Critical Behavior of the Two-Dimensional Randomly Driven Lattice Gas. Phys. Rev E 72.

  56. Bessaih, H., Gubinelli, M., Russo, F., 2005. The evolution of a random vortex filament. Ann. Probab. 33, 1825–1855. https://doi.org/10.1214/009117905000000323

  57. Gubinelli, M., 2004. Controlling rough paths. J. Funct. Anal. 216, 86–140.

    https://doi.org/10.1016/j.jfa.2004.01.002

  58. Flandoli, F., Gubinelli, M., 2004. Random currents and probabilistic models of vortex filaments, in: Seminar on Stochastic Analysis, Random Fields and Applications IV, Progr. Probab. Birkhäuser, Basel, pp. 129–139.

  59. Caracciolo, S., Gambassi, A., Gubinelli, M., Pelissetto, A., 2004. Reply to: “Comment on: ‘Transverse fluctuations in the driven lattice gas'\,” [J. Phys. A 37 (2004), no. 33, 8189–8191] by E. V. Albano. J. Phys. A 37, 8193–8195. https://doi.org/10.1088/0305-4470/37/33/N02

  60. Caracciolo, S., Gambassi, A., Gubinelli, M., Pelissetto, A., 2004. Finite-size scaling in the driven lattice gas. Journal of Statistical Physics 115, 281–322.

  61. Caracciolo, S., Gambassi, A., Gubinelli, M., Pelissetto, A., 2004. Comment on “Dynamic Behavior of Anisotropic Nonequilibrium Driving Lattice Gases.” Physical review letters 92, 29601.

  62. Caracciolo, Sergio, Gambassi, A., Gubinelli, M., Pelissetto, A., 2003. Transverse fluctuations in the driven lattice gas. J. Phys. A 36, L315–L320. https://doi.org/10.1088/0305-4470/36/21/101

  63. Caracciolo, Sergio, Gambassi, A., Gubinelli, M., Pelissetto, A., 2003. Shape dependence of the finite-size scaling limit in a strongly anisotropic O(∞) model. European Physical Journal B 34, 205–217.

  64. Flandoli, F., Gubinelli, M., 2002. The Gibbs ensemble of a vortex filament. Probab. Theory Related Fields 122, 317–340. https://doi.org/10.1007/s004400100163

  65. Caracciolo, Sergio, Gambassi, A., Gubinelli, M., Pelissetto, A., 2001. Finite-Size Critical Behavior of the Driven Lattice Gas. Arxiv preprint cond-mat/0106221.

  66. Caracciolo, S., Gambassi, A., Gubinelli, M., Pelissetto, A., 2001. Finite-Size Correlation Length and Violations of Finite-Size Scaling. Eur. Phys. J. B 20.

  67. Gubinelli, M., Sorel, M., Tonet, O., Atac, M., Mishina, M., Valles, J., 1998. Measurement of the rate capabilities of SSPMs. Nucl. Instr. and Meth. A.

 

Edited books

  1. Cass, T.R., Friz, P.K., Gubinelli, M., 2016. Rough Paths, Regularity Structures and Related Topics. Oberwolfach Reports 13, 1319–1406.

  2. Crisan, D., Friz, P.K., Gubinelli, M., 2012. Rough Paths and PDEs. Oberwolfach Reports 9, 2493–2540.

 

Conference proceedings

  1. Gubinelli, M., van der Hoeven, J., Poulain, F., Raux, D., 2014. GNU TeXmacs towards a Scientific Office Suite, in: International Congress on Mathematical Software. Springer Berlin Heidelberg, pp. 562–569.

  2. Giordano, S., Gubinelli, M., Pagano, M., 2009. Efficient Simulation of Overflow Probability for Gaussian Processes, in: CCM 2009.

  3. Amorena, M., Barsanti, M., Gubinelli, M., Vitali, M., 2008. Monte Carlo simulation of tests for the determination of gear design allowable stresses, in: ASME 2003 International Design Engineering Technical Conferences and Computers and Information in Engineering Conference. American Society of Mechanical Engineers Digital Collection, pp. 31–37.

  4. Giordano, S., Gubinelli, M., Pagano, M., 2007. Rare events of Gaussian processes: a performance comparison between bridge Monte-Carlo and importance sampling, in: International Conference on Next Generation Wired/Wireless Networking. Springer Berlin Heidelberg, pp. 269–280.

  5. Giordano, S., Gubinelli, M., Pagano, M., 2006. Estimation of Rare Events in Gaussian Processes using Bridges, in: RESIM 2006. pp. 182–183.

  6. Giordano, S., Gubinelli, M., Pagano, M., 2006. Efficiency of the Bridge Monte Carlo method for Rare Events of Gaussian Processes, in: PTAP 2006. pp. 83–85.

  7. Giordano, S., Gubinelli, M., Pagano, M., 2005. Bridge Monte-Carlo: a novel approach to rare events of Gaussian processes, in: Proceedings of the Fifth Workshop on Simulation, St. Petersburg.

  8. Giordano, S., Gubinelli, M., Pagano, M., 2004. Efficient estimation of Gaussian Overflow probabilities without Importance Sampling, in: RESIM COP 04.

  9. Gini, F., Greco, M., Farina, A., Gubinelli, M., 2004. Asymptotic Maximum Likelihood Estimation of Multiple Radar Targets, in: Proceedings of IEEE Radar Conference 2003, Huntsville, Alabama, USA.

  10. Amorena, M., Barsanti, M., Gubinelli, M., Guzzo, F., Manfredi, E., Plancher, M., Vitali, M., 2003. Controllo e diagnostica di un sistema di prova ingranaggi per applicazioni aeronautiche, in: Atti Del XXXII Congresso AIAS, Salerno. pp. 3–6.

 

Unpublished papers

  1. Gubinelli, M., Tindel, S., Torrecilla, I., 2014. Controlled viscosity solutions of fully nonlinear rough PDEs. arXiv:1403.2832

  2. Chouk, K., Gubinelli, M., 2014. Rough sheets. arXiv:1406.7748

  3. Chouk, K., Gubinelli, M., 2014. Nonlinear PDEs with modulated dispersion II: Korteweg–de Vries equation. arXiv:1406.7675

  4. Flandoli, Franco, Giaquinta, M., Gubinelli, M., Tortorelli, V.M., 2002. On a relation between stochastic integration and geometric measure theory. arXiv:math/0211458 (partly unpublished)

News

Der SFB 1060 Die Mathematik der emergenten Effekte hat eine dritte Förderperiode erhalten. (26.11.20)

Prof. Dr. Andreas Eberle erhält den diesjährigen Lehrpreis der Universität Bonn. (22.07.2020)

Herr Dr. Richard Höfer erhielt den Hausdorff-Gedächtnispreis 2019 der Fachgruppe Mathematik für die beste Disseration. Betreut wurde die Arbeit von Prof. J. Velázquez (29.01.2020).

Einer der Preise der Bonner Mathematischen Gesellschaft (BMG) für die besten Bachelorarbeiten 2019 ging an Herrn Peter Holderrieth unter der Betreuung von Prof. A. Eberle (29.01.2020).

Contact

Managing Director: Prof. Dr. Massimiliano Gubinelli
Chief Administrator: Dr. B. Doerffel
geschaeftsfuehrung@iam.uni-bonn.de
Imprint | Datenschutzerklärung

Mailing address

Institute for Applied Mathematics
University of Bonn
Endenicher Allee 60
D-53115 Bonn / Germany